# SDR C7WA200400021

- Difficulty date: June 9, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO COMPARTMENT FUSELAGE FRAME CORRODED STAITON 1148 STRINGER 25 RIGHT.  INSTALLED INTERNAL FRAME REPAIR IAW 727 SRM 51-20-1 AND 51-30-2.  (M)
